# SDR DALA2025022401415

- Difficulty date: February 13, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819922) WEAR MARKS ON PASSENGER SEAT TRACKS FROM STA480 TO STA 520 RBL 25 WL 208. REPAIRED RBL 25 SEAT TRACK FROM STA 480 TO 512 RBL 24.7 IAW B737-800 SRM 53-00-52-2R PRO (4)(C). RESTORED FINISH ON REPAIR IAW B737-800 SRM 53-00-52-1A-1.
